Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Does nodular hyperplasia caused due to HCG diet?

I noticed someone posed the question if the HCG diet could cause liver problems because they were having pain under their rib cage. I am experiencing the same problem. I just completed the 40 day course. Just went to the doctor and had a CT scan done and they say my left side (which is where I am having the pain) looks fine, but they found a focal nodular hyperplasia on the liver incidentally. COuld this be caused from the HCG diet?
Asked On : Thu, 1 Jul 2010
Answers:  1 Views:  1747
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The most common cause of focal nodular hyperplasia is congenital which means it's present from birth. The thing is it was diagnosed only now, in your case. Since it didn't cause you any discomfort the best thing to do is to leave it alone. Many people have it without having any problems because of it. It is not likely to be related to HCG diet because it is present from when you were born.
Answered: Fri, 21 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor